# SDR ASOA201612161383

- Difficulty date: December 16, 2016
- Submitted: December 31, 2016
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 33,048 hours, 23,485 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670332341
- Condition: Corroded
- Location: Bs 485-581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT SIDEWALL SEAT TRACK BS 485-581.  REMOVED, FABRICATED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-000/400-801-A17, REO 670-53-00-343 REV M AND EC/TC REO 670-53-00-343.
